# SDR ABXA9701849

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47258
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59197073
- Condition: Corroded
- Location: Bs 945-980
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON THE SKIN AT STA 945 TO 980 AND LONGERONS 29L TO 30.  REPAIRED SKIN IAW DC9 SRM 53-04.
